# SDR 07FDEA04476

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 56,349 hours, 19,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO PIT AT FRAME 58 S-57 IS CORRODED.    10-16-07    REMOVED STRINGER IAW A310 SRM 51-72-10 PARA 5, RECIEVED NEW STRINGER, TRANSFERRED REPAIR PART HOLES IAW A310 SRM 53-10-14 PARA 2, INSTALLED REPAIR PARTS IAW A310 SRM 53-10-14 PARA 4, APPLIED TOP COAT TO THE FASTNERS IAW A310 AMM 51-  25-10, REMOVED AND REISTALLED TEMP SENOR COVER IAW A310 SRM 51-40-21 PARA 2.
